MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM COCR MOD HD -6MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 36MM COCR MOD HD -6MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Failure of Implant (1924); Crepitus (4893)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 010000662, g7 pps ltd acet shell 50d, (b)(6).010000739, g7 neutral arcomxl lnr 36mm d, (b)(6).104209, mallory head fem hap 9x150mm, (b)(6).G2: foreign: australia.Proposed component code: mechanical- head (g04).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised seven (7) years post implantation due to malposition of the cup and the trunnion of the stem sitting inferior of the cup.The head, cup, and liner were explanted.The patient was implanted with competitor products.Diligence for additional information is ongoing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10.Visual examination of the provided pictures identified the explanted devices, bio-debris present.Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
36MM COCR MOD HD -6MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
.
warsaw, IN 46582
5745260384
MDR Report Key21943903
Report Number0001825034-2025-01290
Device Sequence Number21096339
Product Code JDI
UDI-Device Identifier00880304210509
UDI-Public(01)00880304210509(17)270124(10)632100
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-363660
Device Lot Number632100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale